# SDR DLL10954528

- Difficulty date: September 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1089
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Fitting
- Part number: 1554947102
- Condition: Cracked
- Location: Aft Press Dome
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AN INSPECTION OF THE AFT PRESSURE BULKHEAD STR SPLICE FITTINGS PER SI 7-66332-12, THE STR 4 AND 8 FITTING WERE FOUND TO BE CRACKED.  REPAIRED PER DL ERA 271738-14AD.
